# SDR ASAA1159331

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 12,905 hours, 3,853 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 6461
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 2,640 hours, 840 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT BLEED TRIP OFF ILLUMINATED AT START OF DESCENT, QRH ACCOMPLISHED LIGHT EXTINGUISHED.  FOUND EXPOSED WIRE ON BLEED AIR REG.  REPLACED RT BLEED AIR REG.  PERFORMED CHECK OF PRECOOLER SYSTEM REF MM 36 12 00 700 801, PRECOOLER VALVE TEST FAILED.  CONTINUED W/ CHECK OF PRSOV & HIGH STAGE VALVE & HIGH STAGE REG REF AMM 36 11 00 700 801 HIGH STAGE REG FAILED STEPS 12 & 16 ON PAGE 8 OF 23.  REPLACED RT PRECOOLER CONTROL VALVE IAW AMM 36 12 02 000 801 & 36 12 02 400 801.  REPLACED RT HIGH STAGE REG IAW AMM 36 11 07 000 801 & 36 11 07 400 801.  PERFORMED ENG BLEED AIR SYSTEM HEALTH CHECK IAW 36 11 00 700 801.  FOR THE HIGH STAGE REG & IT PASSED.  PERFORMED PRECOOLER CONTROL VALVE SYSTEM HEALTH CHECK IAW AMM 36 12 00 700 801 & IT PASSED.  VERIFICATION FLIGHT SUCCESSFUL.
